Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Loss of appetite, not feeling hungry, frequent chest pain, quit gutkha. Cause for above symptoms?

Hi i am 25 yrs old male i am from past two days unable to eat properly, seems to loss in hunger. I dont feel hungry as i did before. I was eating gutkha from past few years and now trying to quit. Already quitted. Now i am having frequent chest pain and not feeling hungry, urine has become yellow, no fever , no breathing problem.
Asked On : Sun, 16 Dec 2012
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that this might be due to 1,withdrawal side effect of quit Gutkha.
2, as your urine is yellow and there is loss of appetite, possibility of having jaundice should be ruled out.
Go for urine for bile salt and pigment.
Go for liver function tests like, S. bilirubin, direct and indirect.
If this is due to gutkha withdrawal, gradually it will be alright.
If jaundice is there, consult your doctor and go for treatment.
Ok and take care.
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

Psychologist Dr. K. V. Anand's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Loss of appetite and other symptoms can be associated with quitting gutka. Gutka is addictive and when body gets rid of adiction, it is usual to have some resistance. Don't worry.
Have lot of liquid and citrus fruit juices and leafy vegetables. Don't restart gutka. This problems might be there for a week or so. That is all.
Good luck,
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor